# SDR EY2R9600109

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 5133
- Condition: Cracked
- Location: Prop Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP BLADE LEADING EDGE CRACKED
